# SDR CALA2013122393891

- Difficulty date: December 22, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 92,540 hours, 14,607 cycles
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FLAP SLAT ELECTRICAL.  STAB POSITION CARD M838 & FLAP SLAT ELECTRICAL UNIT AT FAULT.  R & R STAB MODULE & FLAP SLAT MODULE IAW 27-51-01, 27-58-01.  SYS OPERATIONS CHECKED GOOD. ALSO PERFORMED TEST 30 ALL SYS PASSED.
